# SDR SWAA2023080284831

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 18,861 hours, 9,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO FWD ENTRY DOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED FUSE ON THE BATTER PACK M1675 REF B737NG 800 AMM 33-51-06 OPS CHECK GOOD.
